Проблемы анализа — Issues of Analysis
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2020, том 9(27), выпуск 2, страницы 97–118 (Mi pa299)  

Recurrence relations for Sobolev orthogonal polynomials

M. S. Sultanakhmedov

Dagestan Federal Research Center of RAS, 45, M. Gadzhieva st., Makhachkala, 367000, Russia

Аннотация: We consider recurrence relations for the polynomials orthonormal with respect to the Sobolev-type inner product and generated by classical orthogonal polynomials, namely: Jacobi polynomials, Legendre polynomials, Chebyshev polynomials of the first and the second kind, Gegenbauer (ultraspherical) polynomials, Hermite polynomials.

Ключевые слова: Sobolev orthogonal polynomials, recurrence relations, Jacobi polynomials, Legendre polynomials, Chebyshev polynomials, ultraspherical polynomials, Gegenbauer polynomials, Hermite polynomials, Laguerre polynomials, special polynomials.

DOI: https://doi.org/10.15393/j3.art.2020.7290

Полный текст: PDF файл (489 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.587
MSC: 12E10, 26C05, 65Q30
Поступила в редакцию: 26.11.2019
Исправленный вариант: 19.04.2020
Принята в печать:02.05.2020
Язык публикации: английский

Образец цитирования: M. S. Sultanakhmedov, “Recurrence relations for Sobolev orthogonal polynomials”, Пробл. анал. Issues Anal., 9(27):2 (2020), 97–118

Цитирование в формате AMSBIB
\RBibitem{Sul20}
\by M.~S.~Sultanakhmedov
\paper Recurrence relations for Sobolev orthogonal polynomials
\jour Пробл. анал. Issues Anal.
\yr 2020
\vol 9(27)
\issue 2
\pages 97--118
\mathnet{http://mi.mathnet.ru/pa299}
\crossref{https://doi.org/10.15393/j3.art.2020.7290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000541846500007}
\elib{https://elibrary.ru/item.asp?id=45461943}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa299
  • http://mi.mathnet.ru/rus/pa/v27/i2/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:23
    Полный текст:10
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021